Malformación de Dandy-Walker

Ma G uadalupe Treviño Alanís, Nelly González Cantú, Joselyn V. Montes Cruz, Juan B ernardo García Flores, Héctor R. Martínez Menchaca, Gerardo Rivera Silva

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageSpanish
Pages (from-to)103-104
Number of pages2
JournalArchivos argentinos de pediatría
Volume112
Issue number1
DOIs
Publication statusPublished - 1 Feb 2014

Bibliographical note

Copyright:
This record is sourced from MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Cite this